Sign Up for a Free Account
Tardive dystonia related to prolonged treatment with risperidone

This is an image preview.
Start a Free Account
to view the full image.

  • Nearly 3,000 illustrations, including video clips of neurologic disorders.

  • Every article is reviewed by our esteemed Editorial Board for accuracy and currency.

  • Full spectrum of neurology in 1,200 comprehensive articles.

  • Listen to MedLink on the go with Audio versions of each article.

Tardive dystonia related to prolonged treatment with risperidone

This is a 23-year-old male with tardive dystonia related to prolonged treatment with risperidone. There is prominent facial grimacing, retrocollis, torticollis to the left, and restlessness. (Contributed by Dr. José Fidel Baizabal-Carvallo.)

Related Media

Associated Disorders

  • Idiopathic dystonia
  • Tardive akathisia
  • Tardive dyskinesia
  • Tardive myoclonus